# SDR USAASB98049

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 9 INOP.  MAINTENANCE REPAIRED A BROKEN WIRE NEAR SEAT ROW 9.  OPERATIONAL CHECK GOOD.  (M)
